MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, analysis revealed that this programmer's inverter was shorted and the inverter and liquid crystal display covers were melted.The affected parts were replaced and the programmer passed all functional and incoming tests.
 
Event or Problem Description
Boston scientific received information that this programmer's screen went black and was no longer functioning.The programmer was repaired.No adverse patient effects were reported.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7070249
Report Number2124215-2017-21770
Device Sequence Number944455
Product Code LWS
UDI-Device Identifier00802526582004
UDI-Public00802526582004
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1